Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/80965
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSimpson, A.-
dc.contributor.authorElhay, S.-
dc.date.issued2012-
dc.identifier.citationJournal of Hydraulic Engineering, 2012; 138(11):1001-1002-
dc.identifier.issn0733-9429-
dc.identifier.issn1943-7900-
dc.identifier.urihttp://hdl.handle.net/2440/80965-
dc.description.statementofresponsibilityAngus R. Simpson and Sylvan Elhay-
dc.language.isoen-
dc.publisherAmerican Society of Civil Engineers-
dc.rights© 2012 American Society of Civil Engineers-
dc.titleClosure to "Jacobian matrix for solving water distribution system equations with the Darcy-Weisbach head-loss model" by Angus Simpson and Sylvan Elhay-
dc.typeJournal article-
dc.identifier.doi10.1061/(ASCE)HY.1943-7900.0000625-
pubs.publication-statusPublished-
dc.identifier.orcidSimpson, A. [0000-0003-1633-0111]-
dc.identifier.orcidElhay, S. [0000-0003-3440-556X]-
Appears in Collections:Aurora harvest 7
Civil and Environmental Engineering publications

Files in This Item:
File Description SizeFormat 
hdl_80965.pdfAccepted version326.78 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.